# SDR RAIA2009030300002

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,291 hours, 22,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED AN ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BURNT OVERHEAD LIGHT HARNESS.  THE HARNESS WAS REMOVED AND REPLACED AND THE LIGHTS CHECKED GOOD WITH NO OTHER DEFECTS.
